Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suggest treatment for diarrhea

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1499 Questions
i have diarrhea and its liquid only yesterday i was vomiting and now i am not vomiting i am just having diarrhea
Posted Wed, 19 Mar 2014 in Digestion and Bowels
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please provide requested data of yours.... Detailed Answer: Hi, Before running into conclusions, I'd like to have more of your medical data: - how many bowel movements you are having daily? - do you remember to be eating something unusual before the symptoms started? - are you taking any medication recently (before the symptoms appeared)? - have you passed common cold or other viral infection prior to vomiting/diarrhea? - do you have fever or any other symptom? - when was your last period (start date)? Meanwhile, I advise to: - drink plenty of water and take o.r.s to avoid dehydration - take tasectan to stop diarrhea - have light meals (soups, curd, yogurt with banana) - take probiotics to optimize the normal intestinal flora Looking forward to have the requested data! Thank you! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor